# SDR AU000898

- Difficulty date: September 3, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Rope
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) NOSE WHEEL STEERING CABLE FAILED.
